MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE; 18FR 100% SIL CATH W/DRAIN BAG

MEDLINE INDUSTRIES INC. MEDLINE; 18FR 100% SIL CATH W/DRAIN BAG
Model Number UROT1057
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported, "catheter breaking off after insertion." email received from sales representative, medline industries, inc., (b)(6), who provided the following the information as to what or how the foley catheter with drain bag broke after insertion; (b)(6) reports, "the seal that keeps the catheter and the line together failed and the catheter came off." no additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.The sample has been returned for testing and evaluation.Investigation conclusion / root cause: the reported issue of the catheter breaking off could not be confirmed through visual or functional evaluation of the received sample.Due to the reported incident, medical intervention and in an abundance of caution, this med watch is being filed.If any further relevant information is identified or obtained, a supplemental med watch will be submitted.
 
Event or Problem Description
It was reported; "catheter breaking off after insertion.".

Brand Name
MEDLINE
Common Device Name
18FR 100% SIL CATH W/DRAIN BAG
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key12297583
Report Number1417592-2021-00123
Device Sequence Number4015011
Product Code OHR
UDI-Device Identifier10193489604962
UDI-Public10193489604962
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUROT1057
Device Catalogue NumberUROT1057H
Device Lot Number21BBD966
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2021
Initial Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;